# SDR DALA2022041902705

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 88,842 hours, 19,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 R/H HAND OFF WING SLIDE DOOR LATCH ACTUATOR FOUND EXPIRATION DATE, CORRECTIVE ACTION: THE EXPIRING R/H OFF WING SLIDE DOOR LATCH ACTUATOR REMOVED & REPLACED AS PER B767-300 AMM 25-65 (2198431)
